Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple groups are scarce


Author: Larry Dornhoff
Journal: Proc. Amer. Math. Soc. 19 (1968), 692-696
MSC: Primary 20.29
DOI: https://doi.org/10.1090/S0002-9939-1968-0233885-4
MathSciNet review: 0233885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Clarendon Press, Oxford, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.29

Retrieve articles in all journals with MSC: 20.29


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0233885-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society